# SDR 95ZZZX4504

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NH
- Make and model: Bell 206L
- Aircraft serial: 46610
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Cracked
- Location: First Stage
- Part time: 2,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FIRST STAGE NOZZLE, FOUND FIRST STAGE WHEEL CRACKED AT THE INNER RING.  CRACK PROGRESSES TOWARD THE SPLINED SHAFT.  THIS HAS BEEN THE FIRST OCCURRENCE OF FIRST STAGE TURBINE WHEEL BEING CRACKED AT THIS LOCATION.
